# SDR FDEA200908313139

- Difficulty date: August 31, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143N53445
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 680 LBL 20 TRANSITION PANEL SUPPORT ANGLE CORRODED.  CORRODED SUPPORT ANGLE REMOVED AND REPLACED IAW SRM 51-40-02 REV 97.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
